Regular corecursion in Prolog. Ancona, D. Comput. Lang. Syst. Struct., 39(4):142–162, 2013.
Regular corecursion in Prolog [link]Paper  doi  bibtex   
@article{DBLP:journals/cl/Ancona13,
  author       = {Davide Ancona},
  title        = {Regular corecursion in Prolog},
  journal      = {Comput. Lang. Syst. Struct.},
  volume       = {39},
  number       = {4},
  pages        = {142--162},
  year         = {2013},
  url          = {https://doi.org/10.1016/j.cl.2013.05.001},
  doi          = {10.1016/J.CL.2013.05.001},
  timestamp    = {Tue, 11 Feb 2020 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/cl/Ancona13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0